# SDR USAA2013062600003

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 54,962 hours, 20,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3942
- Condition: Malfunctioned
- Location: Cabin
- Part time: 42,757 hours, 15,514 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY EMERGENCY LIGHT TEST, RECEIVED MESSAGE "ESPU INT LOAD EMER RT, EMER LT, AFT LT".  RESET EACH PSU AT OVERWING LT, RT AND AFT GALLEY IAW TROUBLESHOOTING MANUAL 33-51-00-810-807-A, OPS CHECKS GOOD. OTHER SN'S 1421, 2736.
